International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2017, Vol. 2, Issue 1, Part A

Exponential Renyi’s entropy of ‘Type (a, ß)’ and new mean code-Word length


Author(s): Dhanesh Garg

Abstract: In this paper, we introduce a quantity which is called exponential entropy of ‘type (a, ß) ’ and discuss its some major properties corresponding to exponential entropy of concave function. Further, a new measure Laß (A) called average codeword length of ‘type (a, ß) ’ has been define and its relationship with a result of an exponential Reyni’s entropy of ‘type (a, ß)’ has been discussed. Using Laß (A) and Lßa (A) , coding theorem for discrete noiseless has been proved. At the end of the paper, we illustrate the veracity of the theorem by taking empirical data as given in the table 3.1 and 3.2.

Pages: 08-13 | Views: 712 | Downloads: 17

Download Full Article: Click Here
How to cite this article:
Dhanesh Garg. Exponential Renyi’s entropy of ‘Type (a, ß)’ and new mean code-Word length. International Journal of Statistics and Applied Mathematics. 2017; 2(1): 08-13.
Call for book chapter
International Journal of Statistics and Applied Mathematics